An application of the building to orbital integrals
Compositio Mathematica, Volume 42 (1980) no. 3, p. 417-423
@article{CM_1980__42_3_417_0,
     author = {Rogawski, Jonathan D.},
     title = {An application of the building to orbital integrals},
     journal = {Compositio Mathematica},
     publisher = {Sijthoff et Noordhoff International Publishers},
     volume = {42},
     number = {3},
     year = {1980},
     pages = {417-423},
     zbl = {0471.22020},
     mrnumber = {607380},
     language = {en},
     url = {http://www.numdam.org/item/CM_1980__42_3_417_0}
}
Rogawski, Jonathan D. An application of the building to orbital integrals. Compositio Mathematica, Volume 42 (1980) no. 3, pp. 417-423. http://www.numdam.org/item/CM_1980__42_3_417_0/

[1] A. Borel: Admissible Representations of a Semi-simple Group over a Local Field Inventiones Mathematicae 35 (1976) 233-259. | MR 444849 | Zbl 0334.22012

[2] A. Borel and J.P. Serre: Cohomologie D'Immeubles et de Groupes S-Arithmetiques. Topology 15, No. 3, (1976) 211-232. | MR 447474 | Zbl 0338.20055

[3] F. Bruhat and J. Tits: Groupes Réductifs sur un Corps Local. Publ. Math. IHES 25 (1972). | Numdam | MR 327923 | Zbl 0254.14017

[4] Harish-Chandra: Admissible Invariant Distributions on Reductive p-adic Groups. Lie Theories and applications, Queen's papers in pure and applied mathematics 48 (1978) 281-347. | MR 579175 | Zbl 0433.22012

[5] R. Howe: The Fourier Transform and Germs of Characters. Math. Annalen 208 (1974) 305-322. | MR 342645 | Zbl 0266.43007

[6] J.A. Shalika: A Theorem on Semi-simple p-adic Groups. Annals of Math. 95, No. 1 (1972) 226-242. | MR 323957 | Zbl 0281.22011

[7] J.P. Serre: Cohomologie des Groupes Discrets. Prospects in Mathematics Annals of Math. Studies 70. Princeton University Press 1970. | MR 385006 | Zbl 0235.22020